Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 209, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 17, 2023, 6:54 PM CDT for 4 counties in Kansas. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2023, 6:54 PM CDT (23:54 UTC)
- Expired
- Jul 17, 2023, 8:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Clark County, KS, Comanche County, KS, Ford County, KS, Kiowa County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 6:55 PM CDT | TSTM WND DMG | 2 N Sitka, KS | Six power poles snapped just east of the Highway 160 and Highway 34 intersection. |
| Jul 17, 8:06 PM CDT | TSTM WND DMG | 1 N Sitka, KS | Reports of 3 inch tree limbs broken; Power poles broken. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2028 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 2050 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
675
WUUS53 KDDC 172354
SVRDDC
KSC025-033-057-097-180100-
/O.NEW.KDDC.SV.W.0209.230717T2354Z-230718T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
654 PM CDT Mon Jul 17 2023
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southeastern Ford County in southwestern Kansas...
Southwestern Kiowa County in south central Kansas...
Comanche County in south central Kansas...
Eastern Clark County in southwestern Kansas...
* Until 800 PM CDT.
* At 654 PM CDT, a severe thunderstorm was located 11 miles north of
Protection, moving south at 25 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Coldwater, Protection, Lake Coldwater and Buttermilk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3751 9975 3754 9927 3700 9909 3700 9980
TIME...MOT...LOC 2354Z 344DEG 22KT 3736 9951
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
SPRINGER2 follow-up statements
441
WWUS53 KDDC 180030
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
730 PM CDT Mon Jul 17 2023
KSC057-180039-
/O.CAN.KDDC.SV.W.0209.000000T0000Z-230718T0100Z/
Ford KS-
730 PM CDT Mon Jul 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southwestern Kansas.
LAT...LON 3700 9980 3747 9975 3747 9932 3700 9909
TIME...MOT...LOC 0029Z 344DEG 22KT 3715 9943
$$
KSC025-033-097-180100-
/O.CON.KDDC.SV.W.0209.000000T0000Z-230718T0100Z/
Kiowa KS-Comanche KS-Clark KS-
730 PM CDT Mon Jul 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN KIOWA...COMANCHE AND EASTERN CLARK COUNTIES...
At 729 PM CDT, a severe thunderstorm was located near Protection,
moving south at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Ashland, Coldwater, Protection, Sitka, Lake Coldwater and Buttermilk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9980 3747 9975 3747 9932 3700 9909
TIME...MOT...LOC 0029Z 344DEG 22KT 3715 9943
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SPRINGER042
WWUS53 KDDC 180040
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
740 PM CDT Mon Jul 17 2023
KSC025-033-097-180100-
/O.CON.KDDC.SV.W.0209.000000T0000Z-230718T0100Z/
Kiowa KS-Comanche KS-Clark KS-
740 PM CDT Mon Jul 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN KIOWA...WESTERN COMANCHE AND EASTERN CLARK
COUNTIES...
At 740 PM CDT, a severe thunderstorm was located near Buttermilk,
moving south at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Ashland, Protection and Sitka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9980 3744 9975 3744 9951 3700 9939
TIME...MOT...LOC 0040Z 344DEG 22KT 3708 9941
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 6:40 PM CDT, 14 minutes earlier.
Area forecast discussion, Jul 17, 6:40 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 640 PM CDT Mon Jul 17 2023 ...Updated Aviation Discussion... .SHORT TERM...(This afternoon through Tuesday night) Issued at 1200 PM CDT Mon Jul 17 2023 Midday infrared satellite and radar imagery showed another severe thunderstorm complex near Wichita, on its way to Oklahoma. This activity will clearly miss SW KS, however, mesoanalysis depicts a highly unstable strongly sheared atmosphere over the southeast counties. Full insolation will continue to keep the boundary layer primed for convection through this afternoon, especially southeast of DDC, while NWly midlevel flow continues aloft (northeast of a powerful 600 dm upper high over New Mexico), keeping bulk shear in place supportive of supercells. Have already had some weak attempts at midlevel elevated convection across eastern zones this morning; will monitor through this evening for surface based development. Models are resistent to allowing convection to fire through this evening, but 12z FV3 (which clearly performed best yesterday) forecasts isolated storms southeast counties this evening. Any sustained updraft would acquire supercell characteristics quickly given the extreme instability. Regarding the heat: strong warming at 850 mb, to near 30C, will support afternoon temperatures in the mid to upper 90s, with a few locations touching 100 through 5 pm. Once again, the lack of downslope components, green vegetation, rich boundary layer moisture, and wet topsoils from areas of heavy rain yesterday will all work to keep most places below 100. Across the eastern zones, where dewpoints in the 68-72 range continue, heat indices will flirt with advisory criteria Monday afternoon, in the 102-105 range. For several days, the peak of the heat has been forecasted for Tuesday. This is still true, as the 600 dm subtropical high makes its closest approach over NE New Mexico. However, a dry cold frontal passage during the daytime hours will produce a northeast wind shift, which will have an impact on how hot we get, and which zones are the hottest. The cold front is expected to be near Hays around sunrise, K-96 around midmorning, US 50 at midday, and near the Oklahoma border by 4 pm. Southwest downslope winds gusting near 25 mph will overspread areas ahead of the cold front, with prefrontal compression in the hot boundary layer sending temperatures soaring quickly the first half of Tuesday. It is probable some places will near 100 degrees, as quickly as midday. However, the northeast wind shift will force temperatures to stabilize or even slowly fall non- diurnally behind the front. Reduced temperatures across the central and northern zones several degrees, and guidance suggests even these may be too warm. It obviously will still be hot, but heat advisory criteria (105) is no longer expected for many zones, and the heat advisory will be trimmed on this update. The exception is adjacent to Oklahoma and the southeast counties, which will have the longest time to heat before the wind shift arrives. From Liberal to Ashland to Medicine Lodge, air temperatures of 102-105 will be common, with heat indices of 105-108. As such, will keep the Tuesday's heat advisory intact for these southern zones. Despite the introduction of the boundary and related convergence, a dry forecast with 0% pops is in place for Tuesday and Tuesday night, given an intense EML with 700 mb temperatures of 19-20C. .LONG TERM...(Wednesday through Monday) Issued at 150 PM CDT Mon Jul 17 2023 Key Messages: -The heat relaxes again, with a cooling trend Wednesday through Friday. The mildest afternoon temperatures are expected Friday. -A large and strong complex of thunderstorms is expected late Thursday and Thursday night, with severe wind/hail and heavy rain probable. The summer "heat dome" subtropical ridge, with a center strength of 600-601 dm over New Mexico Wednesday, will once again retrograde westward Wednesday through Saturday. Model height consensus depicts the ridge centering near the Four Corners Thursday, near the Grand Canyon Friday, and the Great Basin over the upcoming weekend. This synoptic evolution will once again invigorate NWly midlevel flow over SW KS through the period, and open the door for another MCS wave train. Scattered thunderstorms return to the forecast Wednesday night, as NWly midlevel flow increases, and subtle shortwaves begin arriving on the northern periphery of the retrograding ridge. NBM pop grids follow the traditional summer timing, with western counties favored in the evening, and further eastward overnight, and these were accepted. The heat will be knocked down several degrees Wednesday, down to the lower to mid 90s. Daylight hours Thursday will be dry for most zones. Widespread convection is expected to fire over the Colorado Rockies and eastern Colorado Thursday, with another mesoscale convective system (MCS) expected to evolve over SW KS Thursday evening/night. Ensemble averages have shown a strong QPF signal for Thursday, with 12z GFS/ECMWF solutions showing strong continuity portraying a strong to severe MCS. NBM pops are already well into the likely category and are clearly warranted. At least marginally severe wind and hail, and locally very heavy rain, are probable. Outflow from the expected MCS will assist a cold front to progress through SW KS Thursday night, allowing for noticeably milder afternoon temperatures Friday. With upslope easterly components, NBM limits afternoon temperatures to the upper 70s and lower 80s. Assuming some afternoon recovery from the nocturnal MCS, mid 80s may be more realistic, but at any rate mild below normal temperatures expected Friday. Any additional thunderstorms late Friday will strongly favor the southwest zones, as gradients are shoved southwestward. Saturday and Sunday, models maintain NWly midlevel flow, as the subtropical upper high begins phasing east again through the Four Corners. Although models do not show it now, the door will still be open for shortwaves and limited convective potential over the weekend. Next week, heat is expected to build rapidly, as the ridge expands its influence eastward once again over the plains. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 623 PM CDT Mon Jul 17 2023 Winds will be the main challenge over the next 24 hours. Severe thunderstorms southeast of the Dodge City airport had produced an outflow boundary which will briefly result into some gusty east winds bewteen 00z and 01z Tuesday. After this winds will fall back to the east southeast at 10 knots or less. These southerly winds will increase into the 15 to 20 knot range early Tuesday morning as an area of low pressure deepens over eastern Colorado. These gusty winds will then shift to the northwest Tuesday afternoon as a cold front crosses southwest Kansas. && .PRELIMINARY POINT TEMPS/POPS... DDC 73 99 71 95 / 20 0 0 0 GCK 70 98 70 93 / 0 0 0 0 EHA 71 102 69 93 / 0 0 0 10 LBL 71 105 71 95 / 0 0 0 0 HYS 70 93 69 91 / 0 0 0 10 P28 74 104 74 97 / 40 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 1 PM to 7 PM CDT Tuesday for KSZ066-080-081- 086>090. && SHORT TERM...Turner LONG TERM...Turner AVIATION...Burgert
Hazardous weather outlook, Jul 17, 3:27 AM CDT, 15 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 327 AM CDT Mon Jul 17 2023 KSZ030-031-043>046-061>066-074>081-084>090-180830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 327 AM CDT Mon Jul 17 2023 /227 AM MDT Mon Jul 17 2023/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A heat advisory is in effect for Tuesday afternoon. Please see the specific weather message for details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jul 17, 4:32 PM CDT, 2 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
432 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Hail Kinsley 37.93N 99.41W
07/17/2023 M1.50 inch Edwards KS Law Enforcement
&&Local storm report, Jul 17, 4:43 PM CDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
443 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM Hail Kinsley 37.93N 99.41W
07/17/2023 E1.75 inch Edwards KS Emergency Mngr
&&Local storm report, Jul 17, 4:55 PM CDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
455 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM Hail Kinsley 37.93N 99.41W
07/17/2023 M2.00 inch Edwards KS Public
&&Local storm report, Jul 17, 5:35 PM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
535 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM Hail 2 ESE Windhorst 37.78N 99.61W
07/17/2023 M1.50 inch Ford KS Public
0532 PM Hail 2 ESE Windhorst 37.78N 99.61W
07/17/2023 M2.50 inch Ford KS Public
&&Local storm report, Jul 17, 5:52 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
552 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM Hail Windhorst 37.79N 99.64W
07/17/2023 M3.00 inch Ford KS Public
&&Local storm report, Jul 17, 6:26 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
626 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Tstm Wnd Dmg Ford 37.64N 99.76W
07/17/2023 Ford KS Public
building structure damaged.
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:05 PM CDT | Tornado Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 19 min |
| Jul 16, 7:38 PM CDT | Special Weather Statement | DDC | Stafford | 52 min |
| Jul 16, 7:41 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 49 min |
| Jul 16, 7:57 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 48 min |
| Jul 16, 8:11 PM CDT | Special Weather Statement | DDC | Pratt | 34 min |
| Jul 16, 8:23 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 40 min |
| Jul 16, 8:29 PM CDT | Special Weather Statement | DDC | Barber | 31 min |
| Jul 16, 8:36 PM CDT | Special Weather Statement | DDC | Ford | 24 min |
| Jul 16, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 47 min |
| Jul 16, 8:46 PM CDT | Special Weather Statement | DDC | Pratt | 29 min |
| Jul 16, 8:53 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Kiowa, Pratt | 52 min |
| Jul 16, 8:54 PM CDT | Special Weather Statement | DDC | Rush | 51 min |
| Jul 16, 8:58 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 62 min |
| Jul 16, 9:00 PM CDT | Special Weather Statement | DDC | Stafford | 30 min |
| Jul 16, 9:05 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 24 min |
| Jul 16, 9:24 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 15 min |
| Jul 16, 9:29 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 27 min |
| Jul 16, 9:40 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 50 min |
| Jul 16, 9:50 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 55 min |
| Jul 16, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 46 min |
| Jul 16, 10:32 PM CDT | Special Weather Statement | DDC | Kiowa | 28 min |
| Jul 16, 10:35 PM CDT | Special Weather Statement | DDC | Kiowa | 25 min |
| Jul 16, 10:45 PM CDT | Special Weather Statement | DDC | Stafford | 30 min |
| Jul 16, 10:58 PM CDT | Special Weather Statement | DDC | Stafford | 32 min |
| Jul 16, 11:14 PM CDT | Special Weather Statement | DDC | Barber | 31 min |
| Jul 17, 12:14 AM CDT | Special Weather Statement | DDC | Comanche | 31 min |
| Jul 17, 12:15 AM CDT | Special Weather Statement | DDC | Pratt | 30 min |
| Jul 17, 3:07 AM CDT | Heat Advisory | DDC | Barber, Clark, Comanche, Edwards, Ford, Gray and 10 more | 40 hr |
| Jul 17, 3:25 PM CDT | Special Weather Statement | DDC | Pawnee | 35 min |
| Jul 17, 3:31 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 44 min |
| Jul 17, 3:56 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 49 min |
| Jul 17, 4:19 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 41 min |
| Jul 17, 4:55 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 50 min |
| Jul 17, 5:21 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 39 min |
| Jul 17, 5:37 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 38 min |
| Jul 17, 5:54 PM CDT | Tornado Warning | DDC | Clark, Ford, Kiowa | 51 min |
| Jul 17, 6:15 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Kiowa | 60 min |
| Jul 17, 6:34 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa, Pratt | 26 min |
| Jul 17, 6:57 PM CDT | Special Weather Statement | DDC | Barber | 33 min |
| Jul 17, 6:58 PM CDT | Areal Flood Advisory | DDC | Clark, Comanche, Ford, Kiowa | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.